Five-signs-your-child-using-heroin

SIGN #1

Pieces of drug paraphernalia are clues. Heroin users are often equipped with syringes, pipes, dirty spoons and lighters used for preparing the drug for injection, or belts or rubber tubing to enlarge veins.

SIGN #2

A heroin user typically has constricted pupils, dry mouth and flushed skin.

SIGN #3

Users may fade in and out of consciousness, or fall asleep suddenly. When awake, the person may think unclearly, have some memory loss, and show changes in decision making and self control.

SIGN #4

Needle marks on the skin are also telltale signs. Frequent injectors may always wear long-sleeve shirts to hide the marks.

SIGN #5

Users also may suffer from itching, nausea and vomiting, as well as constipation. Skin infections and lowered immunity to illness are also common.

 

 

0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published. Required fields are marked *